advertisement
Question
Posted by: coughing | 2008/11/20

cough

Hi

I recently have started using the Budesonide Aerosol Inhalation BUDEFLAM 200 GENTLE-HALER for seasonal asthma, and I have been told my the doctor to puff twice a day only.

A couple of days ago my chest starting to build up phlem... and i am coughing alot as the phlem needs to come out and i does... the phlem is thick and yellow... could this be a general cough that i picked up or is this a side effect of the pump?

please advise, thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

When using the inhaler you should always drink a large glass of water afterwards.

The pleghm you have described indicated a bacterial infection and I'd suggest speaking to your doctor reagarding a suitable treatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement